| Model Number |
4.75MM BC KNOTLESS SWIVELOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-2324kbcc biocomposite knotless swivelock anchor had an issue.During a shoulder arthroscopy with a rotator cuff repair procedure, when the anchor was being inserted, the eyelet broke off inside the patient, and all fragments were removed.Another ar-2324kbcc biocomposite knotless swivelock anchor with the same lot number was used to complete the procedure successfully with no patient harm.A slight case delay of 5 minutes was reported.The device was discarded, and no pictures were taken.This occurred during use with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.